MAUDE Adverse Event Report: COVIDIEN BALLOON SLG 24FR X 2.5CM; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

COVIDIEN BALLOON SLG 24FR X 2.5CM; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 724250
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation. if the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted. as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that the product presented leak, where it was observed torn cuff evolving with impossible to use.The customer further stated that balloon exchange was performed with less than 1 month.There was no patient harm reported.

Brand Name
BALLOON SLG 24FR X 2.5CM
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key10855965
Report Number9612030-2020-02695
Device Sequence Number3490079
Product Code KNT
UDI-Device Identifier10884521011434
UDI-Public10884521011434
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number724250
Device Catalogue Number724250
Device Lot Number1920433164
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/05/2020
Initial Report FDA Received Date11/17/2020
Patient Sequence Number1